MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 0.2 MICRON PEDIATRIC FILTER, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 0.2 MICRON PEDIATRIC FILTER, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B6008
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding a 0.2 micron pediatric filter, rotating luer that experienced leakage during patient use.The reporter stated that patient running atg when 0.2-micron filter between bi-fuse and straight line began leaking.Estimated 5 mls lost based on when parents noticed the leak and the wet spot on patient's clothing.The event date was on (b)(6) 2025 at 14:30 during 8b (bone marrow transplant).There was patient involvement and unknown adverse event.
 
Additional Manufacturer Narrative
D4 and h4 the lot#, expiration date, and manufacture date are unknown.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
D9 - date returned to mfg: 2 may 2025.Investigation summary: received one (1) used b6008 0.2 micron pediatric filter and one (1) used list #unknown bifuse extension set w/ microclaves for inspection.The male luer of the b6008 was broken inside of the microclave.Examination of the break showed a spiral fracture.Crazing and a crack was found around the threads of the microclave.The reported complaint of leakage can be confirmed due to the break.The probable cause of the break is due to environmental stress cracking during use.The lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
0.2 MICRON PEDIATRIC FILTER, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21922033
Report Number9617594-2025-00854
Device Sequence Number9030898
Product Code FMG
UDI-Device Identifier00887709011014
UDI-Public00887709011014
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB6008
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown